Multiplication modules and a theorem of P. F. Smith

Majid M. Ali*, David J. Smith

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


P. F. Smith [7, Theorem 8] gave sufficient conditions on a finite set of modules for their sum and intersection to be multiplication modules. We give sufficient conditions on an arbitrary set of multiplication modules for the intersection to be a multiplication module. We generalize Smith's theorem, and we prove conditions on sums and intersections of sets of modules sufficient for them to be multiplication modules.

Original languageEnglish
Pages (from-to)127-135
Number of pages9
JournalPeriodica Mathematica Hungarica
Issue number2
Publication statusPublished - 2002
Externally publishedYes


  • Multiplication ideal
  • Multiplication module

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Multiplication modules and a theorem of P. F. Smith'. Together they form a unique fingerprint.

Cite this